MathSciNet Relay Station
MathSciNet bibliographic data
MR1099343 60K25
Adan, I. J.-B. F.; Wessels, J.; Zijm, W. H. M. Analysis of the asymmetric shortest queue problem. Queueing Systems Theory Appl. 8 (1991), no. 1, 1–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement